zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorems for relatively nonexpansive mappings in a Banach space. (English) Zbl 1124.47046
In [J. Math. Anal. Appl. 279, No. 2, 372--379 (2003; Zbl 1035.47048)], {\it K. Nakajo} and {\it W. Takahashi} defined a modified Mann iteration for a single nonexpansive map $T$ to obtain strong convergence results in Hilbert space. In [Nonlinear Anal., Theory Methods Appl. 64, No. 11 (A), 2400--2411 (2006; Zbl 1105.47060)], {\it C. Martinez--Yanes} and {\it H. K.\thinspace Xu} defined modified Ishikawa and Halpern iterations to prove interesting convergence results. In the paper under review, the authors, guided by the first mentioned article, prove strong convergence theorems for relatively nonexpansive mappings in uniformly convex and uniformly smooth Banach space.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Alber, Ya.I.; Reich, S.: An iterative method for solving a class of nonlinear operator equations in Banach spaces. Panamer. math. J. 4, No. 2, 39-54 (1994) · Zbl 0851.47043
[2] Alber, Ya.I.: Metric and generalized projection operators in Banach spaces: properties and applications. Theory and applications of nonlinear operators of monotonic and accretive type, 15-50 (1996) · Zbl 0883.47083
[3] Alber, Ya.I.; Guerre-Delabriere, S.: On the projection methods for fixed point problems. Analysis 21, 17-39 (2001) · Zbl 0985.47044
[4] Butnariu, D.; Reich, S.; Zaslavski, A. J.: Asymptotic behavior of relatively nonexpansive operators in Banach spaces. J. appl. Anal. 7, 151-174 (2001) · Zbl 1010.47032
[5] Butnariu, D.; Reich, S.; Zaslavski, A. J.: Weak convergence of orbits of nonlinear operators in reflexsive Banach spaces. Numer. funct. Anal. optim. 24, 489-508 (2003) · Zbl 1071.47052
[6] Censor, Y.; Reich, S.: Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization. Optimization 37, 323-339 (1996) · Zbl 0883.47063
[7] Chidume, C. E.; Mutangadura, S. A.: An example on the Mann iteration method for Lipschitz pseudocontractions. Proc. amer. Math. soc. 129, 2359-2363 (2001) · Zbl 0972.47062
[8] Cioranescu, I.: Geometry of Banach spaces, duality mappings and nonlinear problems. (1990) · Zbl 0712.47043
[9] Genel, A.; Lindenstrass, J.: An example concerning fixed points. Israel J. Math. 22, 81-86 (1975) · Zbl 0314.47031
[10] Halpern, B.: Fixed points of nonexpanding maps. Bull. amer. Math. soc. 73, 957-961 (1967) · Zbl 0177.19101
[11] Ishikawa, S.: Fixed points by a new iteration method. Proc. amer. Math. soc. 44, 147-150 (1974) · Zbl 0286.47036
[12] Kamimura, S.; Takahashi, W.: Strong convergence of a proximal-type algorithm in a Banach space. SIAM J. Optim. 13, 938-945 (2003) · Zbl 1101.90083
[13] Mann, W. R.: Mean value methods in iteration. Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603
[14] Martinez-Yanes, C.; Xu, H. K.: Strong convergence of the CQ method for fixed point iteration processes. Nonlinear anal. 64, 2400-2411 (2006) · Zbl 1105.47060
[15] Matsushita, S.; Takahashi, W.: A strong convergence theorem for relatively nonexpansive mappings in a Banach space. J. approx. Theory 134, 257-266 (2005) · Zbl 1071.47063
[16] Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups. J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048
[17] Reich, S.: A weak convergence theorem for the alternating method with Bregman distance. Theory and applications of nonlinear operators of accretive and monotone type, 313-318 (1996) · Zbl 0943.47040
[18] Reich, S.: Weak convergence theorems for nonexpansive mappings in Banach spaces. J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026
[19] Takahashi, W.: Nonlinear functional analysis. (2000) · Zbl 0997.47002